Universidad de Granada Digibug

Repositorio Institucional de la Universidad de Granada >
1.-Investigación >
Departamentos, Grupos de Investigación e Institutos >
Grupo: Semigrupos Conmutativos (FQM343) >
FQM343 - Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10481/49814

Title: The Frobenius number in the set of numerical semigroups with fixed multiplicity and genus
Authors: Robles-Pérez, Aureliano M.
Rosales González, José Carlos
Issue Date: Nov-2016
Abstract: We compute all possible numbers that are the Frobenius number of a numerical semigroup when multiplicity and genus are fixed. Moreover, we construct explicitly numerical semigroups in each case.
Sponsorship: Both authors are supported by the project MTM2014-55367-P, which is funded by Ministerio de Economía y Competitividad and Fondo Europeo de Desarrollo Regional FEDER, and by the Junta de Andalucía Grant Number FQM-343. The second author is also partially supported by Junta de Andalucía/Feder Grant Number FQM-5849.
Publisher: World Scientific Publishing
Description: Electronic version of an article published as International Journal of Number Theory, 2017, Vol. 13, No. 04 : pp. 1003-1011 https://doi.org/10.1142/S1793042117500531 © copyright World Scientific Publishing Company http://www.worldscientific.com/
Keywords: Numerical semigroups
Frobenius number
URI: http://hdl.handle.net/10481/49814
ISSN: 1793-0421
Rights : Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Citation: Robles-Pérez, A.M.; Rosales González, J.C. The Frobenius number in the set of numerical semigroups with fixed multiplicity and genus. International Journal of Number Theory, 13(4): 1003-1011 (2016). [http://hdl.handle.net/10481/49814]
Appears in Collections:FQM343 - Artículos
DMA - Artículos

Files in This Item:

File Description SizeFormat
RoblesPerez_FrobeniusNumber_postprint.pdf314.68 kBAdobe PDFView/Open
Recommend this item

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! OpenAire compliant DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback

© Universidad de Granada